# SDR SWIA200414271

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 6,490 hours, 5,612 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Stuck
- Location: Elevator Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH TO DEN AT 300 FT AGL, ON AUTO PILOT DISCONNECT THE ELEVATOR FROZE.  AFTER PULLING HARD ON THE YOKE, CONTROL WAS RESTORED.  REMOVED AND REPLACED ELEVATOR SERVO IAW 22-11-24-00.  OPERATIONAL TEST GOOD OF ELEVATOR SERVO PER AMM 22-11-24-710-801.
